# SDR 04FDEA00257

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 69,978 hours, 26,881 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Screen
- Part number: AHL72851
- Condition: Damaged
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-4917-75549.  APU - INLET SCREEN FRAME STUD REPAIR.  CLOSING ACTION ON 01-31-04.  ON N/R S00016.  COMPLIED WITH EA 8-4917-75549.
